Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 6, Pages 1321–1324 (Mi dan8633)  

This article is cited in 14 scientific papers (total in 15 papers)

MATHEMATICS

Bloch homology. Critical points of functions and closed 1-forms

S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka, Moscow Region

Full text: PDF file (525 kB)

English version:
Doklady Mathematics, 1986, 33, 551–555

Bibliographic databases:
UDC: 513.835
Received: 28.11.1985

Citation: S. P. Novikov, “Bloch homology. Critical points of functions and closed 1-forms”, Dokl. Akad. Nauk SSSR, 287:6 (1986), 1321–1324; Dokl. Math., 33 (1986), 551–555

Citation in format AMSBIB
\Bibitem{Nov86}
\by S.~P.~Novikov
\paper Bloch homology. Critical points of functions and closed 1-forms
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 6
\pages 1321--1324
\mathnet{http://mi.mathnet.ru/dan8633}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=838822}
\zmath{https://zbmath.org/?q=an:0642.58016}
\transl
\jour Dokl. Math.
\yr 1986
\vol 33
\pages 551--555


Linking options:
  • http://mi.mathnet.ru/eng/dan8633
  • http://mi.mathnet.ru/eng/dan/v287/i6/p1321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Men'shikov, “Strict inequalities for critical probabilities of a regular graph and a subgraph of it”, Russian Math. Surveys, 42:2 (1987), 291–292  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Pajitnov, “On the sharpness of Novikov type inequalities for manifolds with free Abelian fundamental group”, Math. USSR-Sb., 68:2 (1991), 351–389  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Sharko, “Stable algebra in Morse theory”, Math. USSR-Izv., 36:3 (1991), 629–653  mathnet  crossref  mathscinet  zmath  adsnasa
    5. A. V. Pazhitnov, “Pismo v redaktsiyu”, Matem. sb., 181:11 (1990), 1580–1580  mathnet  mathscinet  zmath
    6. Le Tu Quoc Thang, “Varieties of representations and their subvarieties of homology jumps for certain knot groups”, Russian Math. Surveys, 46:2 (1991), 250–251  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. L. A. Alaniya, “Manifolds of Alexander type”, Russian Math. Surveys, 46:1 (1991), 245–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. Le Tu Quoc Thang, “Varieties of representations and their cohomology-jump subvarieties for knot groups”, Russian Acad. Sci. Sb. Math., 78:1 (1994), 187–209  mathnet  crossref  mathscinet  zmath  isi
    9. L. A. Alaniya, “On cohomologies with coefficients in a local system close to a trivial one”, Russian Math. Surveys, 52:2 (1997), 390–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    10. L. A. Alaniya, “Cohomology with local coefficients of certain nilmanifolds”, Russian Math. Surveys, 54:5 (1999), 1019–1020  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. D. V. Millionshchikov, “Cohomology of solvmanifolds with local coefficients and problems of the Morse–Novikov theory”, Russian Math. Surveys, 57:4 (2002), 813–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. D. V. Millionshchikov, “Cohomology of solvable lie algebras and solvmanifolds”, Math. Notes, 77:1 (2005), 61–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. S. P. Novikov, “On Metric-Independent Exotic Homology”, Proc. Steklov Inst. Math., 251 (2005), 206–212  mathnet  mathscinet  zmath
    14. M. Farber, D. Schütz, “Closed 1-forms in topology and dynamics”, Russian Math. Surveys, 63:6 (2008), 1079–1139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. M. Farber, R. Geoghegan, D. Schütz, “Closed 1-forms in topology and geometric group theory”, Russian Math. Surveys, 65:1 (2010), 143–172  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:98
    Full text:19

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021